toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Acuna, M.; Eaton, L.; Ramirez, N.R.; Cifuentes, L.; Llop, E. pdf  doi
openurl 
  Title Genetic variants of serum butyrylcholinesterase in Chilean Mapuche Indians Type
  Year 2003 Publication American Journal Of Physical Anthropology Abbreviated Journal Am. J. Phys. Anthropol.  
  Volume 121 Issue 1 Pages 81-85  
  Keywords plasma butyrylcholinesterase; BCHE locus; genetic variants; Mapuche Indians  
  Abstract We estimated the frequencies of serum butyrylcholinesterase (BChE) alleles in three tribes of Mapuche Indians from southern Chile, using enzymatic methods, and we estimated the frequency of allele BCHE*K in one tribe using primer reduced restriction analysis (PCR-PIRA). The three tribes have different degrees of European admixture, which is reflected in the observed frequencies of the atypical allele BCHE*A: 1.11% in Huilliches, 0.89% in Cuncos, and 0% in Pehuenches. This result is evidence in favor of the hypothesis that BCHE*A is absent in native Amerindians. The frequencies of BCHE*F were higher than in most reported studies (3.89%, 5.78%, and 4.41%, respectively). These results are probably due to an overestimation of the frequency of allele BCHE*F, since none of the 20 BCHE UF individuals (by the enzymatic test) individuals analyzed showed either of the two DNA base substitutions associated with this allele. Although enzymatic methods rarely detect the presence of allele BCHE*K, PCR-PIRA found the allele in an appreciable frequency (5.76%), although lower than that found in other ethnic groups. Since observed frequencies of unusual alleles correspond to estimated percentages of European admixture, it is likely that none of these unusual alleles were present in Mapuche Indians before the arrival of Europeans. (C) 2003 Wiley-Liss, Inc.  
  Address Univ Santiago Chile, Fac Med, Programa Genet, ICBM, Santiago 70061 7, Chile, Email: macuna@machi.med.uchile.cl  
  Corporate Author Thesis  
  Publisher Wiley-Liss Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0002-9483 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000182336300010 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 37  
Permanent link to this record
 

 
Author (up) Allende, H.; Salas, R.; Moraga, C. pdf  doi
openurl 
  Title A robust and effective learning algorithm for feedforward neural networks based on the influence function Type
  Year 2003 Publication Lecture Notes in Computer Sciences Abbreviated Journal Lect. Notes Comput. Sc.  
  Volume 2652 Issue Pages 28-36  
  Keywords feedforward artificial neural networks; robust learning; effective parameter estimate  
  Abstract The learning process of the Feedforward Artificial Neural Networks relies on the data, though a robustness analysis of the parameter estimates of the model must be done due to the presence of outlying observations in the data. In this paper we seek the robust properties in the parameter estimates in the sense that the influence of aberrant observations or outliers in the estimate is bounded so the neural network is able to model the bulk of data. We also seek a trade off between robustness and efficiency under a Gaussian model. An adaptive learning procedure that seeks both aspects is developed. Finally we show some simulations results applied to the RESEX time series.  
  Address Univ Tecn Federico Santa Maria, Dept Informat, Valparaiso, Chile, Email: hallende@inf.utfsm.cl  
  Corporate Author Thesis  
  Publisher Springer-Verlag Berlin Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0302-9743 ISBN Medium  
  Area Expedition Conference Pattern Recognition And Image Analysis  
  Notes WOS:000184832300004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 35  
Permanent link to this record
 

 
Author (up) de Figueiredo, C.M.H.; Meldanis, J.; de Mello, C.P.; Ortiz, C. pdf  doi
openurl 
  Title Decompositions for the edge colouring of reduced indifference graphs Type
  Year 2003 Publication Theoretical Computer Science Abbreviated Journal Theor. Comput. Sci.  
  Volume 297 Issue 1-3 Pages 145-155  
  Keywords  
  Abstract The chromatic index problem-finding the minimum number of colours required for colouring the edges of a graph-is still unsolved for indifference graphs, whose vertices can be linearly ordered so that the vertices contained in the same maximal clique are consecutive in this order. We present new positive evidence for the conjecture: every non neighbourhood-overfull indifference graph can be edge coloured with maximum degree colours. Two adjacent vertices are twins if they belong to the same maximal cliques. A graph is reduced if it contains no pair of twin vertices. A graph is overfull if the total number of edges is greater than the product of the maximum degree by [n/2], where n is the number of vertices. We give a structural characterization for neighbourhood-overfull indifference graphs proving that a reduced indifference graph cannot be neighbourhood-overfull. We show that the chromatic index for all reduced indifference graphs is the maximum degree. We present two decomposition methods for edge colouring reduced indifference graphs with maximum degree colours. (C) 2002 Elsevier Science B.V. All rights reserved.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0304-3975 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000181732700008 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 24  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: